# SDR SWAA2019070234472

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 59,535 hours, 34,905 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A48103MOD102
- Part serial: WN0081
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN L2 WINDOW ARCED AND CRACKED.  R&R SLIDING WINDOW PER MT.
